BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
SRB measures for polygonal billiards with contracting reflection laws

Participants in the publication
G. Del Magno (Author)
J. L. Dias (Author)
P. Duarte (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
J. P. Gaivão (Author)
D. Pinheiro (Author)

Scope
International

Refereeing
Yes

Date of Publication
2014

Where published
COMMUNICATIONS IN MATHEMATICAL PHYSICS

Publication Identifiers
ISSN - 0010-3616

Volume
329
Number
2

Starting page
687
Last page
723

Document Identifiers
URL - http://link.springer.com/article/10.1007%2fs00220-014-1960-x

Rankings
SCOPUS Q1 (2014) - 1.599 - Mathematical Physics


Export

APA
G. Del Magno, J. L. Dias, P. Duarte, J. P. Gaivão, D. Pinheiro, (2014). SRB measures for polygonal billiards with contracting reflection laws. COMMUNICATIONS IN MATHEMATICAL PHYSICS, 329, 687-723. ISSN 0010-3616. eISSN . http://link.springer.com/article/10.1007%2fs00220-014-1960-x

IEEE
G. Del Magno, J. L. Dias, P. Duarte, J. P. Gaivão, D. Pinheiro, "SRB measures for polygonal billiards with contracting reflection laws" in COMMUNICATIONS IN MATHEMATICAL PHYSICS, vol. 329, pp. 687-723, 2014.

BIBTEX
@article{22910, author = {G. Del Magno and J. L. Dias and P. Duarte and J. P. Gaivão and D. Pinheiro}, title = {SRB measures for polygonal billiards with contracting reflection laws}, journal = {COMMUNICATIONS IN MATHEMATICAL PHYSICS}, year = 2014, pages = {687-723}, volume = 329 }